# SDR SWAA2016111009580

- Difficulty date: October 19, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 56,963 hours, 32,986 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 144A2600
- Condition: Cracked
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BULKHEAD WEB ANGLE CRACKED AT BS 727.      R & R THE ANGLE IAW SRM & DWG.
